# SDR F3LA200700081

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FWD LEFT AND AFT LEFT EPSU BATTERIES FAILED CAPACITY CHECK.  REPLACED EMERGENCY ESCAPE PATH LIGHT BATTERY PACKS, FWD, AFT, MID L AND MID R.  OPS CHECKS NORMAL IAW AMM 33-51-38-00-002 AND 33-51-38-400-002.
